Proceedings of the Japan Academy, Series A, Mathematical Sciences

Ray class field of prime conductor of a real quadratic field

Yoshiyuki Kitaoka

Full-text: Open access

Abstract

Let $F$ be a real quadratic field and $\mathfrak{p}$ a prime ideal of degree 2. We construct a quadratic extension of the Hilbert class field in the ray class field of conductor $\mathfrak{p}$.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 80, Number 6 (2004), 83-85.

Dates
First available in Project Euclid: 13 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.pja/1116014781

Digital Object Identifier
doi:10.3792/pjaa.80.83

Mathematical Reviews number (MathSciNet)
MR2075446

Zentralblatt MATH identifier
1126.11064

Subjects
Primary: 11R37: Class field theory

Keywords
Algebraic number field unit distribution

Citation

Kitaoka, Yoshiyuki. Ray class field of prime conductor of a real quadratic field. Proc. Japan Acad. Ser. A Math. Sci. 80 (2004), no. 6, 83--85. doi:10.3792/pjaa.80.83. https://projecteuclid.org/euclid.pja/1116014781


Export citation

References

  • Chen, Y-M. J., Kitaoka, Y., and Yu, J.: Distribution of units of real quadratic number fields. Nagoya Math. J., 158, 167–184 (2000).
  • Hooley, C.: On Artin's Conjecture. J. Reine Angew. Math., 225, 209–220 (1967).
  • Ishikawa, M., and Kitaoka, Y.: On the distribution of units modulo prime ideals in real quadratic fields. J. Reine Angew. Math., 494, 65–72 (1998).
  • Kitaoka, Y.: Distribution of units of a cubic field with negative discriminant. J. Number Theory, 91, 318–355 (2001).
  • Kitaoka, Y.: Distribution of units of an algebraic number field. Galois Theory and Modular Forms, Developments in Mathematics. Kluwer Academic Publishers, Boston, pp. 287–303 (2003).
  • Lenstra, H. W. Jr.: On Artin's conjecture and Euclid's algorithm in global fields. Invent. Math., 42, 201–224 (1977).
  • Masima, K.: The distribution of units in the residue class field of real quadratic fields and Artin's conjecture. RIMS Kokyuroku, 1026, 156–166 (1998), (in Japanese).
  • Roskam, H.: A quadratic analogue of Artin's conjecture on primitive roots. J. Number Theory, 81, 93–109 (2000).